# SDR 2001FA0000091

- Difficulty date: May 25, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Aircraft: N714TD
- Make and model: Cessna 152
- Aircraft serial: 15279413
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 04310093
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HR INSPECTION, MINOR CORROSION WS FOUND ON BOTH LEFT AND RIGHT VERTICAL STABILIZER ATTACH FITTINGS, APPROX BS 200.4. UPON REMOVAL OF CORROSION, A CRACK WS FOUND IN THE RADIUS OF THE RIGHT FITTING APPROXIMENTLY .7500 OF THE WAY ACROSS AND APPROX .50 PERCENT OF THE THICKNESS DEEP.  PROBABLE CAUSE:  ROUTINE STRESS  SOLUTION: TIME LIFE REPLACEMENT OF ATTACH FITTINGS.
